# SDR GTIA040836

- Difficulty date: September 30, 2004
- Submitted: December 17, 2004
- Operation: Air carrier
- Aircraft: N823NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48020
- Engine: Pwa JT8D217C
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Deformed
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WAVY SKIN 27 INCHES FROM LOWER EDGE OF AFT AIRSTAIRS RT SIDE, FABRICATED REPAIR PARTS  (FILLER AND DOUBLER) FROM 2024T3-.032, OK TO TREAT AND PRIME FABBED FILLER AND DOUBLER, INSTALLED IAW SRM 52-01.
